# SDR YENA2025122201240

- Difficulty date: December 22, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11342
- Aircraft time: 10,059 hours, 1,843 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pump
- Part number: 5326831
- Part serial: 3WLAA01304
- Condition: Failed
- Location: Nr 1 Eng Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT # 700 LAX- FLL (ETOPS) " ENG 1 HEAT SYS DEGRADED ECAM MESSAGE AFTER LANDING CLEARED ON ENGINE SHUTDOWN (HEAT SYS DEGRAD CAUTIONS ON ECAM EWD ).; IDLE RAN L ENG PER AMM 71-00-00.  OPS CK'D SATIS & ITEM OK FOR SVC.  MX-4 UPDATED & PLCD REMOVED. (IFPC WAS REMOVED AND REPLACED .  ENGINE: IAE, PW1133GAJM.
